# SDR SWAA2022072833360

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CUSTOMER REQUEST* AFT R-2 DOOR SLIDE GIRT BAR FITTINGS LOOSE. / [01] TIGHTEN SCREWS AT AFT R-2 GIRT BAR FITTING AS PER B737 AMM 25-66-02-400-801;[02] VERIFIED STEP#1
